# SDR MASA98027

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT 407 - ROW-ABQ - ON APPROACH TO ABQ WITH GEAR SELECTED DOWN, PILOT DID NOT HAVE GREEN NOSE INDICATION AND RED HANDLE WAS STILL ILLUMINATED.  CREW DECLARED EMERGENCY, PERFORMED FLYBY OF TOWER TO VERIFY GEAR WAS DOWN, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NOSE DOWNLOCK SWITCH.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
